# SDR DALA2022040802446

- Difficulty date: April 6, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50023
- Aircraft time: 7,810 hours, 3,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT SIGN FOUND ON FLOOD DURING DEPLANING. SIGN IS SUPPOSED TO SNAP INTO WALL BELOW WINDOW EXIT , WOULD NOT STAY ATTACHED TO WALL. REINSTALLED LT OVERWING EXIT SIGN IAW A220 AMP 33-54-01 ACFT OK FOR SVC. (LP# 8544832)
